Armenian Journal of Mathematics

On the regularity of weak solutions to refractor problem

Karakhanyan, Aram (2009) On the regularity of weak solutions to refractor problem. Armenian Journal of Mathematics, 2 (1). pp. 28-37. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
148Kb

Abstract

In this note we derive the Monge-Ampere type equation in Euclidian coordinates describing the refraction phenomena of perfect lens. This simplies the regularity issues of the weak solutions on the problem.

Item Type:Article
Subjects:35-xx Partial differential equations
ID Code:83
Deposited By:Professor Anry Nersesyan
Deposited On:23 Feb 2009 13:27
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page